# SDR USAA2014090200025

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 46,933 hours, 16,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD GALLEY MEGA PHONE COVER WILL NOT STAY IN POSITION, HOOK & LOOP IS WORN.  REPLACED HOOK & LOOP ON FWD MEGA PHONE COVER AS REQUIRED.
